On the regularization of ill-posed problems
Doklady Akademii Nauk, Tome 153 (1963) no. 1, pp. 49-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_1_a11,
author = {A. N. Tikhonov},
title = {On the regularization of ill-posed problems},
journal = {Doklady Akademii Nauk},
pages = {49--52},
year = {1963},
volume = {153},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_1_a11/}
}
A. N. Tikhonov. On the regularization of ill-posed problems. Doklady Akademii Nauk, Tome 153 (1963) no. 1, pp. 49-52. http://geodesic.mathdoc.fr/item/DAN_1963_153_1_a11/